Translator Disclaimer
2017 R-duality in g-frames
Farkhondeh Takhteh, Amir Khosravi
Rocky Mountain J. Math. 47(2): 649-665 (2017). DOI: 10.1216/RMJ-2017-47-2-649

Abstract

Recently, the concept of g-Riesz dual sequences for g-Bessel sequences has been introduced. In this paper, we investigate under what conditions a g-Riesz sequence $\Phi =\{\Phi _j\in L(H,H_j):j\in \mathcal I\}$ is the g-Riesz dual sequence of a given g-frame $\Lambda =\{\Lambda _i\in L(H,H_i):i\in \mathcal I\}$.

Citation

Download Citation

Farkhondeh Takhteh. Amir Khosravi. "R-duality in g-frames." Rocky Mountain J. Math. 47 (2) 649 - 665, 2017. https://doi.org/10.1216/RMJ-2017-47-2-649

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 1369.42022
MathSciNet: MR3635379
Digital Object Identifier: 10.1216/RMJ-2017-47-2-649

Subjects:
Primary: 41A58, 42A38, 42C15

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top